`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 6,Number 3,     June 2013

Issue on Evolution Equations and Mathematical Models in the Applied Sciences

1

Preface    Pages : i - v

Silvia Romanelli,  Anna Maria Candela,  Marcello De Giosa,  Rosa Maria Mininni and Alessandro Pugliese

 Abstract       Full Text      Related Articles

2

A constructive proof of Gibson's stability theorem    Pages : 611 - 617

Fatiha Alabau-Boussouira and Piermarco Cannarsa

 Abstract       References       Full Text      Related Articles

3

Product structures and fractional integration along curves in the space    Pages : 619 - 635

Valentina Casarino,  Paolo Ciatti and Silvia Secco

 Abstract       References       Full Text      Related Articles

4

Schauder estimates for some perturbation of an infinite dimensional Ornstein--Uhlenbeck operator    Pages : 637 - 647

Giuseppe Da Prato

 Abstract       References       Full Text      Related Articles

5

On the essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by inverse-square potentials    Pages : 649 - 655

Tiziana Durante and Abdelaziz Rhandi

 Abstract       References       Full Text      Related Articles

6

Arithmetic progressions -- an operator theoretic view    Pages : 657 - 667

Tanja Eisner and Rainer Nagel

 Abstract       References       Full Text      Related Articles

7

Semiclassical limit of Husimi function    Pages : 669 - 676

Hassan Emamirad and Philippe Rogeon

 Abstract       References       Full Text      Related Articles

8

Simulation of lava flows with power-law rheology    Pages : 677 - 685

Marilena Filippucci,  Andrea Tallarico and Michele Dragoni

 Abstract       References       Full Text      Related Articles

9

Null controllability of degenerate parabolic equations in non divergence form via Carleman estimates    Pages : 687 - 701

Genni Fragnelli

 Abstract       References       Full Text      Related Articles

10

On an Allen-Cahn type integrodifferential equation    Pages : 703 - 709

Gianni Gilardi

 Abstract       References       Full Text      Related Articles

11

Convergence to a stationary state of solutions to inverse problems of parabolic type    Pages : 711 - 722

Davide Guidetti

 Abstract       References       Full Text      Related Articles

12

Dynamic behaviour of a periodic competitive system with pulses    Pages : 723 - 729

Benedetta Lisena

 Abstract       References       Full Text      Related Articles

13

Nonautonomous Kolmogorov equations in the whole space: A survey on recent results    Pages : 731 - 760

Luca Lorenzi

 Abstract       References       Full Text      Related Articles

14

Non-hamiltonian Schrödinger systems    Pages : 761 - 770

Sandra Lucente and Eugenio Montefusco

 Abstract       References       Full Text      Related Articles

15

Schrödinger type evolution equations with monotone nonlinearity of non-power type    Pages : 771 - 781

Yoshiki Maeda and Noboru Okazawa

 Abstract       References       Full Text      Related Articles

16

Dispersive waves with multiple tunnel effect on a star-shaped network    Pages : 783 - 791

F. Ali Mehmeti,  R. Haller-Dintelmann and V. Régnier

 Abstract       References       Full Text      Related Articles

17

The historical changes of borders separating pure mathematics from applied mathematics    Pages : 793 - 801

Jean-Paul Pier

 Abstract       References       Full Text      Related Articles

18

On backward stochastic differential equations in infinite dimensions    Pages : 803 - 824

Jan A. Van Casteren

 Abstract       References       Full Text      Related Articles

19

Growth order and blow up points for the parabolic Burgers' equation under dynamical boundary conditions    Pages : 825 - 836

Joachim von Below,  Gaëlle Pincet Mailly and Jean-François Rault

 Abstract       References       Full Text      Related Articles